Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Brauer-Speiser theorem


Author: K. L. Fields
Journal: Bull. Amer. Math. Soc. 77 (1971), 223
MSC (1970): Primary 2080; Secondary 1640
DOI: https://doi.org/10.1090/S0002-9904-1971-12691-5
MathSciNet review: 0268293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brauer, Representation theory of finite groups, Lectures on Modern Math., vol. 1, Wiley, New York, 1963. MR 31 #2314. MR 178056
  • 2. B. Fein, Note on the Brauer-Speiser theorem, Proc. Amer. Math. Soc. 25 (1970), 620-622. MR 258982

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2080, 1640

Retrieve articles in all journals with MSC (1970): 2080, 1640


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12691-5

American Mathematical Society